Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fibromyalgia, hypothyroid, have extreme fatigue, tightness in lower rib, intermittent chest pain. Normal LDL, cholesterol, calcium, triglycerides, TSH. What is the cause?

I ve been extremely tired over the past months and not feeling rested in the morning. I have fibromyalgia and hypothyroidism . For the past 3 days I ve experienced a feeling of tightness in the lower rib area in my back. I ve also had intermittent pain in the chest for several weeks. LDL , cholesterol , calcium, triglycerides, TSH have all come back within normal range.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
You have not mentioned your age. However I would like you to check the blood glucose levels at least twice & a resting 12 lead ECG. The further line of treatment will be dependent on the results of these two extremely important routine clinical tests.
Answered: Sat, 5 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor